ON ADMISSIBLE FAMILIES OF SETS.

Research output: Chapter in Book/Report/Conference proceedingChapterpeer-review

Abstract

This paper covers problems connected with certain generalizations of the consecutive retrieval property which were introduced by Lipski. Also, it covers intersections of the graphs of families of sets, including cyclic families of sets.

Original languageEnglish
Title of host publicationNotes and Reports in Computer Science and Applied Mathematics
Pages201-221
Number of pages21
StatePublished - 1983

ASJC Scopus subject areas

  • Engineering (all)

Cite this